# SDR 2008UALA00155

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 47,202 hours, 17,279 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D31516113
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE COVER HAS MOVED AND PREVENTS SEEING PRESSURE GAUGE.  REPLACED ENTIRE SLIDE PACK ASSY.
